# SDR FDEA202210022453

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 60,980 hours, 24,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186118216
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR BOARD 221MBF IS DELAMINATED. FABRICATED ZONE 220 FLOOR BOARD 221MBF ON VTMAE TRAVELER T22/1637405 IAW DWG. SRZ-  25-005 REV. R MAJOR REPAIR.
